Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Rash and pimples on 15 months old dipper line and testis

Skin Problem related to my 15 months old son. For last few days, I am observing that my son has developed some rashes on his dipper line. I thought it may be due to dipper, but some how despite applying powder and cream along with putting nappy cream while changing diper, I see the rashes becoming more prominent and are spreading. Today the same have appeared on his testis also. Some small pimple like things are also there. Though my son is keeping well, no fever , even dont cry when I apply cream or powder over affected place. Can you please suggest what could be the problem. Sangeeta, New Delhi, India
Asked On : Fri, 11 Mar 2011
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello Sangeeta,
Welcome to HealthcareMagic.
Your son may be having tidemark dermatitis.
Start using eumosone-M cream twice daily. If possible see a dermatologist near you for an accurate diagnosis (tidemark dermatitis vs candidiasis).
Answered: Fri, 11 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor